I am on a split dose of methadone 110 total, I took 90 mg this morning. About 13 minutes later I threw up my dose, Im not sure if I threw up my dose or not because I take pills , Does anybody know how long it takes for a does to get into your system? I called and they said 6 minutes but I don' t know if that's the truth because they have said 15 minutes before . I have also heard 45 minutes also an hour. I guess I should just suck it up and deal with it for today. My back really hurts and I am not feeling well but that may be because I have had a stomach virus. Just wondering if anyone knew how long it took?
6 Jul 2011
I don't know exactly how long the methadone has to be in your stomach before it is completely absorbed, but you don't need to take a double dose of the 90mgs today. You run the risk of overdosing and besides the methadone is a long acting med so you won't feel any withdrawal from missing a dose. I would return to the normal dosing schedule this evening. Hope you are feeling better soon,
25 Jan 2015
I guess it would depend on many different factors for myself I take it for maintenance and I take it liquid the clinic tells you 20 minutes but I don't believe that I think it's more like 45 min.
If you're not taking it for maintenance in your taking it for pain then it might be different for you. Also I know that with the pill instead of the liquid it takes longer to absorb.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am not on a clinic, I have been on methadone for 10 years. I want to detox. Anyone out there with good information please respond. I have a heart ...
3 answers • 2 Nov 2009
started to feel anxious, irritated=,& I have woken up the last 2 mornings throwing up. I felt fine until a wk a go..It comes & goes, but I ...
1 answer • 26 Feb 2010
so i just recently stopped doing heroin, and someone told me that methadone could help me get off of it, but i been reading alot of stuff that ...
6 answers • 20 Dec 2010
my girlfreind has gained a great deal of weight. she was throwing up for about 2 weeks straight. and shes been having bad headaches. she has taken ...
2 answers • 9 Mar 2013
I am on lasix lopressor, plavix, xanau,zantac oxycodone,I have had CHF also was on Flagy and cipro for I have had two surgery on my colon due to div ...
1 answer • 19 Jan 2014